# SDR MASA98149

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5183 - PHX-TEX - DURING PREFLIGHT CHECK, CREW NOTICED THE HAND HELD EMERGENCY LIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE HAND HELD EMERGENCY LIGHT ASSY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
